Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Took ipill after intercourse. Missed periods, pregnancy test negative. Test shows cyst in ovary. Light periods after taking medicine. Pregnant?

hello sir,i had sex with my fiance after that i consume 2 i pills within 40 hours,,i missed my period.i undergone a pregnancy test it showed negative 2 times.i consult a doctor,,she told me to have an ultra sound ,i went thorugh it and it was found that i have an ovary cyst in my ovary.the doctor gave me modus for regulating my period,,i did have period after 3days of stopping the tablets...but the period was very light and short hardly for 3days,,,so is still there any chance of being pregnant????
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

The chances of you being pregnant are almost nil.

Please continue the treatment for the ovarian cyst. The period which was light and lasted for a short duration is because of the hormonal imbalance and it is still fine.

I wish you speedy recovery.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor